# SDR UALA2010063002320

- Difficulty date: June 30, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 34,908 hours, 4,280 cycles
- Engine: Pwa PW40903
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 263BA1011BA
- Part serial: 96
- Condition: Failed
- Location: Main
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MAIN BATTERY FAILURE, RTFL.  FOUND FAULTY BATTERY & BATTERY CHARGE.  REPLACED MAIN BATTERY AND MAIN BATTERY CHARGER PER MM.  OPS ARE NORMAL.
